# SDR UALA2011091204920

- Difficulty date: September 11, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 64,794 hours, 9,253 cycles
- Engine: Pwa PW40903
- System (JASC): 3520 · Passenger Oxygen System
- Part: O2 Generator
- Part number: 418W10802241A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LLAR BED 'BAY 4'. O2 GENERATOR FOUND DISCHARGED.  REPLACED O2 GENERATOR ON PSU REF MM.  UPON ASSY FOUND DOOR LATCH WILL NOT SECURE.  TAPED DOOR CLOSED PER MEL INSTRUCTIONS. IPC REF 35-11-18-011 ITEM NR 1.  P/N 418W1080-2241A, NS UAL.  MEL ALSO REQUIRES DEFERL OF ASSOCIATED SEAT PER MEL CARD 25050.  ALSO USING MEL CARD 25008 AS THIS IS THE LLAR.  RPR RESET DOOR.
